# SDR IPXA2021013065069

- Difficulty date: January 3, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397432224800
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C AFT CARGO COMPT FLOOR BEAM LOWER SURFACE IS CORRODED AT FR65 Y805.  REPAIRED IAW SRM 53-10-15 FIG 208.
